Zum Verzerrungssatze der konformen Abbildung

P., Koebe

Mathematische Zeitschrift (1920)

  • Volume: 6, page 311-313
  • ISSN: 0025-5874; 1432-1823

How to cite


Koebe, P.,. "Zum Verzerrungssatze der konformen Abbildung." Mathematische Zeitschrift 6 (1920): 311-313. <http://eudml.org/doc/167577>.

author = {Koebe, P.,},
journal = {Mathematische Zeitschrift},
pages = {311-313},
title = {Zum Verzerrungssatze der konformen Abbildung},
url = {http://eudml.org/doc/167577},
volume = {6},
year = {1920},

AU - Koebe, P.,
TI - Zum Verzerrungssatze der konformen Abbildung
JO - Mathematische Zeitschrift
PY - 1920
VL - 6
SP - 311
EP - 313
UR - http://eudml.org/doc/167577
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.